# SDR C8GA2011000002

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,550 hours, 35,866 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1112-DURING CLIMB OPERATION OUT OF CLT WHEN PASSING THROUGH 12,000 MSL, A WHITE OPAQUE SUBSTANCE BEGAN TO APPEAR ON THE FIRST OFFICERS WINDOW FOLLOWED BY A HIGH PITCH SOUND.  THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE R2 WINDOW FORWARD LOWER ROLLER WAS MISSING.  INSTALLED MISSING ROLLER AND INSPECTED WINDOW INSTALLATION. PERFORMED OPS AND LEAK CHECK. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
